# SDR DALA2016080105705

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT HORIZONTAL STAB SIDE ROLLER BRACKET.  THE ROLLER BRACKET WAS REPLACED AND ADJUSTED IAW AMM 55-10-00.
